# SDR 2008UALA01667

- Difficulty date: March 24, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 56,196 hours, 20,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FS 1400 FRAME DENTED STR 26L.  CAUSE, UNKNOWN.  AFT PIT FS 1400 FRAME DENTED STR 26L.  REMOVED DAMAGED SECTION OF FRAME INBOARD FLANGE.  FABRICATED -5 'J' DOUBLER AND STRINGER CLIPS AND INSTALLED PER REPAIR 5.  THIS IS A CAT B REPAIR IN ZONE 2 AND REQUIRES SUPPLEMENTAL VISUAL AND NDT INSPECTIONS TO BEGIN 25,000C AFTER REPAIR INSTALLATION, AND REPETITIVE INSPECTIONS EVERY 11,000C THEREAFTER.
